# SDR SWAA2022060609039

- Difficulty date: May 18, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 19,837 hours, 9,331 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 195BL OUTER SKIN IS DISBONDED NEAR AFT EDGE. ( MARKED) / [01] IDENTIFIED PANEL 195BL IAW SRM 53-40-70-0I-1 FIGURE 2; SHEET 1; TABLE 2; ITEM 3.  DAMAGE NOTED IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-40-70-1A-1 PAR 4A(6).  REPAIR TO BE ACCOMPLISHED IAW SRM 51-70-05-2R-2 PER SRM 53-40-70-2R-1 PAR 4B(1).;COMPLETED SRM REPAIR 51-70-05-2R-2.;[09] VERIFIED CORRECTIVE ACTION 8
